Participate now!

Open questions
anonymizedUserImage

Dear colleagues, Please have a look at the case below: Female patient over 70 years was diagnosed with FOP, experiencing hypothermia, fatigue (hypoxia?) and more thrombotic events in epicrisis. There is a pale, finger-shaped, contoured X-ray more...

0
18 days ago
anonymizedUserImage

A patient wiith esophagitits, which doesn't respond to PPI treatment. Beginning about 1,5 years earlier after an upper RTI. After this burning feeling in the mouth and pharynx and esophagitis. Infection rulled out, HIV also. No histological signs more...

0
at 11.11.2016
anonymizedUserImage

I would like to discuss an interesting case from our University Clinic which focuses on a 30 years old female patient who was admitted to our Heart Rhythm department because of dizziness, and episodes of loss of consciousness. Holter monitoring more...

0
at 14.09.2016
anonymizedUserImage

(Thanks for providing the Dr. Mathias Weitz case - our practice) 65-year-old patient, moderate, fairly diffuse epigastric pain. GGT 194, lipase 498, glucose 107. Arrives at peripheral house 07/2015. In ultrasound: most prominent - pancreatic more...

0
at 06.03.2016
anonymizedUserImage

Quiz featured by Dr. Martin Lorenz: Anyone who knows this small series know that I have become a fan, so as to find out everything possible about the history of a patient. We are dealing here with a 60-year-old patient referred by GP for a more...

0
at 04.03.2016
anonymizedUserImage

Dear colleagues, I need to know the experience of pentaglobin in sepsis. How commonly is this agent used as an adjunctive therapy in sepsis across Europe? Thank you for your help!

0
at 02.03.2016
anonymizedUserImage

Dear colleagues, Could you maybe tell me how many types of taxes you have to pay in GB? Thank you!

0
at 30.09.2015
anonymizedUserImage

Many of my colleagues, like myself, practice zero tolerance of air in parenteral nutrition administration. Any thoughts as to what you consider acceptable will be most welcomely received! Along with thoughts and issues regarding manual more...

0
at 18.03.2015
anonymizedUserImage

 A pt is getting Leukotrine receptor inhibitor eg.montelukast for a long time. If it is stopped abruptly can any withdrawal rebound occurs especially in asthmatic or allergic rhinitis pts?

0
at 25.10.2014
anonymizedUserImage

Dear colleagues, Does anybody know from own experience that administration of iodine as contrast material for heart cath may aggravate condition of myasthenic patient?  Thanks!

0
at 20.10.2014
Page: of 4